# SDR ASAA2019121653607

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 17,884 hours, 5,743 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24302
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N8420001 (RH ENG HARNESS GVI), FOUND HARNESS MW0325 SHIELDING DAMAGED. GROUNDED - YES. MW0325 FIRE DETECTOR HARNESS ON ENG #2 REMOVED AND REPLACED REF B737-900 AMM 26-11-01. OPERATIONAL CHECK GOOD AND GROUND VERIFICATION SUCCESSFUL.
